|Dosage Form||Package Information||Links|
|TABLET, SUGAR COATED||20 TABLET, SUGAR COATED in 1 BLISTER PACK (68016-423-21)||Label Information|
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
Ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).
Acacia, calcium carbonate, carnauba wax, confectionerâ€™s sugar, corn starch, croscarmellose sodium, crospovidone, FD&C Blue no. 2 Aluminum Lake, FD&C Red no. 40 Aluminum Lake, FD&C Yellow no. 6 Aluminum Lake, gelatin, guar gum, hydrogenated vegetable oil, hydroxypropyl cellulose, iron oxide black, kaolin, polyethylene glycol, powdered cellulose, povidone, pregelatinized starch, propylene glycol, shellac, silicon dioxide, sodium benzoate, sucrose, talc, titanium dioxide, white wax
*Compare to the active ingredients of Advil®Cold & Sinus
Ibuprofen and Pseudoephedrine HCl Tablets, USP
Cold & Sinus Formula
Ibuprofen, USP 200 mg - Pain Reliever/Fever Reducer (NSAID)*
*nonsteroidal anti-inflammatory drug
Pseudoephedrine HCl, USP 30 mg - Nasal Decongestant
Relieves Sinus Pressure, Nasal Congestion and Fever
20 COATED CAPLETSâ€
â€ Oval-Shaped Tablets
DISTRIBUTED BY CHAIN DRUG CONSORTIUM
|IBUPROFEN AND PSEUDOEPHEDRINE HYDROCHLORIDE
ibuprofen and pseudoephedrine hydrochloride tablet, sugar coated
|Labeler - Chain Drug Consortium, LLC. (101668460)|
|Registrant - Ranbaxy Pharmaceuticals Inc. (937890044)|
|Ohm Laboratories Inc.||184769029||MANUFACTURE(68016-423)|